Singular-perturbation analysis of the Fisher equation

Puri, Sanjay (1991) Singular-perturbation analysis of the Fisher equation Physical Review A, 43 (12). pp. 7031-7039. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


We perform a singular-perturbation analysis of the Fisher equation in arbitrary dimensions. This analysis gives us an approximate, asymptotic solution of the Fisher equation for a broad class of initial conditions. Specifically, we find that a domain growing from a seed initial condition has an asymptotic velocity of 2 in all dimensions. However, the interface of the analytic solution is excessively sharp, suggesting that the singular-perturbation approach has intrinsic limitations.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:32668
Deposited On:17 Mar 2011 10:45
Last Modified:17 Mar 2011 10:45

Repository Staff Only: item control page